Acta Mathematica, 1967, Volume 120

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] On the uniformization of sets in topological spaces

C. A. Rogers University College, London, England R. C. Willmott University College, London, England

TBD mathscidoc:1701.331340

Acta Mathematica, 120, (1), 1-52, 1967.9
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 585 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A proof of the existence of minimal$R$-algebra resolutions

Holtedahl Tor Gulliksen University of Oslo, Norway

TBD mathscidoc:1701.331341

Acta Mathematica, 120, (1), 53-58, 1967.6
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 384 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, California, USA

TBD mathscidoc:1701.331342

Acta Mathematica, 120, (1), 59-148, 1966.11
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 1133 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the Dirichlet problem of the Choquet boundary

Erik M. Alfsen University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331343

Acta Mathematica, 120, (1), 149-159, 1967.10
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 223 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Further results on$E$-compact spaces. I

S. Mrówka Pennsylvania State University, University Park, Penn, USA

TBD mathscidoc:1701.331344

Acta Mathematica, 120, (1), 161-185, 1967.7
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 417 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Harmonic analysis and theta-functions

Jun-Ichi Igusa The Johns Hopkins University, Baltimore, Md., USA

TBD mathscidoc:1701.331345

Acta Mathematica, 120, (1), 187-222, 1967.11
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 756 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The$D$-Neumann problem

William J. Sweeney Princeton, N.J., USA

TBD mathscidoc:1701.331346

Acta Mathematica, 120, (1), 223-277, 1966.9
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 626 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A tauberian theorem related to approximation theory

Harold S. Shapiro The University of Michigan, Ann Arbor, Mich., USA

TBD mathscidoc:1701.331347

Acta Mathematica, 120, (1), 279-292, 1967.7
[ Download ] [ 2017-01-08 20:32:14 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved